# SDR DALA2021010800111

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 17,412 hours, 12,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER IN ATL, GROUND DAMAGE WAS DISCOVERED ON THE FUSELAGE SKIN BETWEEN STA 900-915 AND STR 23R TO 24R.  STRINGER STR 24R (P/N 147A3215-21) WAS ALSO DAMAGED.  MAINTENANCE REPAIRED DAMAGE, PER ERA 589302-14.
